MathSciNet Relay Station
MathSciNet bibliographic data
MR1679799 (2000b:14066) 14P25 (20F36 57M25)
Orevkov, S. Yu. Link theory and oval arrangements of real algebraic curves. Topology 38 (1999), no. 4, 779–810.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement